MathSciNet Relay Station
MathSciNet bibliographic data
MR1879821 42B20 (47G10)
Stein, Elias M.; Wainger, Stephen Oscillatory integrals related to Carleson's theorem. Math. Res. Lett. 8 (2001), no. 5-6, 789–800.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement